MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT FIXTURE 18MM

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT FIXTURE 18MM
Model Number IBC0012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Integrum was informed 9th of january about fixture loosening (fixture will be removed).Patient has had a history of infections and pain.Infection will be treated by debridement, local and systemic antibiotics.Fixture has been removed in surgery and will not be replaced.No further information will be obtained.Since fixture will not be returned to integrum.
 
Event or Problem Description
9th of january 2020 integrum received information that patient will remove fixture due to fixture loosening.Patient has had a history of infections and pain.Infection will be treated by debridement, local and systemic antibiotics.Batch documentation reviewed.No deviations found in product.Patient had the implant for 14 years and therefore this is not considered an early failure.4t og (b)(6) 2020 fixture removal surgery performed.Fixture will not be replaced.No further information will be obtained.
 
Additional Manufacturer Narrative
Integrum was informed 9th of january about fixture loosening (fixture will be removed).Patient has had a history of infections and pain.Infection will be treated by debridement, local and systemic antibiotics.Fixture has been removed in surgery and will not be replaced.No further information will be obtained.Since fixture will not be returned to integrum.Correction: 7th of february.Section d7 updated with correct explant date, due to typo.
 
Event or Problem Description
9th of january 2020 integrum received information that patient will remove fixture due to fixture loosening.Patient has had a history of infections and pain.Infection will be treated by debridement, local and systemic antibiotics.Batch documentation reviewed.No deviations found in product.Patient had the implant for 14 years and therefore this is not considered an early failure.On (b)(6) 2020, fixture removal surgery performed.Fixture will not be replaced.No further information will be obtained.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT FIXTURE 18MM
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key9678162
Report Number3011386779-2020-00028
Device Sequence Number2396509
Product Code PJY
UDI-Device Identifier07340152100443
UDI-Public07340152100443
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2007
Device Model NumberIBC0012
Device Catalogue NumberIBC0012
Device Lot Number20020829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age18 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;